Volume 30, Issue 1
All Meromorphic Solutions of Some Algebraic Differential Equations

W. J. Yuan, Z. F. Huang, J. C. Lai & J. M. Qi

Anal. Theory Appl., 30 (2014), pp. 90-107

Published online: 2014-03

Preview Full PDF 357 844
Export citation
  • Abstract

In this article, we introduce some results with respect to the integrality and exactsolutions of some 2nd order algebraic DEs. We obtain the sufficient and necessaryconditions of integrable and the general meromorphic solutions of these equations bythe complex method, which improves the corresponding results obtained by many authors.Our results show that the complex method provides a powerful mathematical tool forsolving a large number of nonlinear partial differential equations in mathematical physics.

  • Keywords

Differential equation general solution meromorphic function elliptic function

  • AMS Subject Headings

30D35 34A05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • References
  • Hide All
    View All

@Article{ATA-30-90, author = {W. J. Yuan, Z. F. Huang, J. C. Lai and J. M. Qi}, title = {All Meromorphic Solutions of Some Algebraic Differential Equations}, journal = {Analysis in Theory and Applications}, year = {2014}, volume = {30}, number = {1}, pages = {90--107}, abstract = { In this article, we introduce some results with respect to the integrality and exactsolutions of some 2nd order algebraic DEs. We obtain the sufficient and necessaryconditions of integrable and the general meromorphic solutions of these equations bythe complex method, which improves the corresponding results obtained by many authors.Our results show that the complex method provides a powerful mathematical tool forsolving a large number of nonlinear partial differential equations in mathematical physics.}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2014.v30.n1.6}, url = {http://global-sci.org/intro/article_detail/ata/4475.html} }
Copy to clipboard
The citation has been copied to your clipboard